Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Continuous dependence on boundary and Soret coefficients in double diffusive bidispersive convection.

Franchi, Franca and Nibbi, Roberta and Straughan, Brian (2020) 'Continuous dependence on boundary and Soret coefficients in double diffusive bidispersive convection.', Mathematical methods in the applied sciences., 43 (15). pp. 8882-8893.

Abstract

We develop a theory for double diffusive convection in a double porosity material along the Brinkman scheme. The Soret effect is included whereby a temperature gradient may directly influence salt concentration. The boundary conditions on the temperature and salt fields are of general Robin type. A number of a priori estimates are established whereby, through energy arguments, we prove continuous dependence of the solution on the Soret coefficient and on the coefficients in the boundary conditions in the L 2‐ norm.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(145Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1002/mma.6581
Publisher statement:This is the peer reviewed version of the following article: Franchi, Franca, Nibbi, Roberta & Straughan, Brian (2020). Continuous dependence on boundary and Soret coefficients in double diffusive bidispersive convection. Mathematical Methods in the Applied Sciences 43(15): 8882-8893 which has been published in final form at https://doi.org/10.1002/mma.6581. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Date accepted:19 May 2020
Date deposited:02 July 2020
Date of first online publication:18 June 2020
Date first made open access:18 June 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar